# SDR SWAA2024091838492

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 39,563 hours, 18,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT ROW OVERHEAD EMERGENCY EXIT LIGHT BROKE<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-00-710-801-NG (EMERGENCY LIGHTS - OPERATIONAL TEST - PERMANENT)];[02] 01 - REMOVED AND REPLACED PER [AMM 33-51-00-710-801-NG (EMERGENCY LIGHTS - OPERATIONAL TEST - PERMANENT)]
